Journal article icon

Journal article

Cosmological perturbations in brane-world theories: Formalism

Abstract:

We develop a gauge-invariant formalism to describe metric perturbations in five-dimensional brane-world theories. In particular, this formalism applies to models originating from heterotic M theory. We introduce a generalized longitudinal gauge for scalar perturbations. In this gauge, we derive the five-dimensional evolution equations for scalar perturbations as well as the most general structure of the scalar brane stress-energy tensor. As an application, we discuss some aspects of the evolu...

Expand abstract

Actions


Authors


Van De Bruck, G More by this author
Brandenberger, RH More by this author
Journal:
Physical Review D - Particles, Fields, Gravitation and Cosmology
Volume:
62
Issue:
12
Pages:
1-13
Publication date:
2000-12-15
ISSN:
0556-2821
URN:
uuid:a1b9caba-6012-47de-b40a-a571623af06f
Source identifiers:
215019
Local pid:
pubs:215019
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP